# SDR F3LA200600094

- Difficulty date: August 15, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 17,309 hours, 7,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED MINOR CORROSION ON R1 DOOR THRESHOLD STRIP.  FOUND R1 DOOR THRESHOLD STRIP TO BE OUT OF LIMITS PER SRM 51-70-00.  FABRICATED AND INSTALLED REPLACEMENT R1 DOOR SILL COVER PER AIRBUS DWG B5 D53610197, SRM 51-27-00, SRM 51-44-11 AND SRM 51-21-11.
